# SDR 97ZZZX4037

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4264J
- Make and model: Cessna 310R
- Aircraft serial: 310R0201
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Rt Mlg Door
- Part time: 2,511 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN INBOARD GEAR DOOR WOULD NOT CLOSE AFTER EXTENSION.  FOUND BROKEN IDLER BELLCRANK.  GEAR WAS FOUND RIGGED PROPERLY.  SUBMITTER STATED CAUSE OF  MALFUNCTION UNKNOWN.
